# SDR 99ZZZM786

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Part number: 69396351
- Condition: Seized
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT FLAP CABLE FRAYING AGAINST THE INBOARD FLAP PULLEY.  THE INBOARD FLAP OUTBOARD CABLE PULLEY WAS FOUND WITH THE SWIVEL POINT CONTAMINATED WITH CIC COMPOUND AND DIRTY CAUSING TO SEIZE IN ONE POSITION.  REPLACED FLAP CABLE AND BOTH INBOARD AND OUTBOARD CABLES AND PULLEY.  SWIVEL POINT WAS ALSO REPLACED.  (M)
